Platinum Muscle & Body Muscle Relaxant and Pain Reliever 40 Caplets
Motrin Platinum Muscle & Body (40 caplets) quickly and effectively targets and temporarily relieves pain associated with muscle spasm, strains and sprains, back pain and tense neck muscles.
- Contains methocarbamol, a muscle relaxant that helps reduce muscle spasms.
- Contains ibuprofen, a nonsteroidal anti-inflammatory and pain reducer.
Adults and children 12 years of age or over, take 1 or 2 Motrin Platinum caplets every 4 to 6 hours. Do not take more than 6 caplets in 24 hours unless directed by a health care professional.
Motrin Platinum Muscle & Body contains the following ingredients:
- ibuprofen 200 mg
- methocarbamol 500 mg
- carnauba wax
- colloidal silicon dioxide
- FD&C yellow no. 6
- sodium lauryl sulphate
- sodium starch glycolate
- stearic acid
- Store out of reach of children.
- Do not exceed recommended dose.
- Not for children under 12 years of age.
- Do not take iftaking acetylsalicylic acid (ASA) or other products containing ibuprofen or if allergic to ASA, salicylates or anti-inflammatory drugs.
- Consult a health care professional prior to taking Motrin Platinum Muscle & Body if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug.
- Consult a health care professional prior to taking Motrin Platinum Muscle & Body if you are pregnant or nursing.
- If you experience abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Motrin Platinum Muscle & Body discontinue use immediately and contact a health care professional.
- In case of accidental overdose: call a Poison Control Centre or a health care professional immediately, even if there are no symptoms.
- Warning. May cause drowsiness and dizziness. Exercise caution in operating machinery or motor vehicles.
- Avoid use alongside alcohol.
- Consult a health care professional if symptoms persist for more than 5 days.